# SDR SIMA20120301014

- Difficulty date: March 1, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,855 hours, 22,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637004
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RT UPPER SEAT TRACK SUPPORT AT FRAMES 46,47 AND 50 HAVE CORROSION AROUND RIVET HEADS.  REPAIRED SUPPORT IAW EO-EM-53MR-1939.
